# SDR ORJA97182

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND AT FWD LAVATORY THRESHOLD ANGLE.  REMOVED CORRODED ANGLE.  FABRICATED NEW ANGLE IAW MD-80 SRM 51-10-2.  INSTALLED IAW MD-80 SRM 51-30-2.  (M)
